MathSciNet Relay Station
MathSciNet bibliographic data
MR1347371 60F99 (60F10)
Bute de Monvelʹ, A.; Shcherbina, M. V. On the norm of random matrices. (Russian) Mat. Zametki 57 (1995), no. 5, 688--698, 797; translation in Math. Notes 57 (1995), no. 5-6, 475–484
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement